# SDR 2003FA0001229

- Difficulty date: December 5, 2003
- Submitted: December 5, 2003
- Operation: General aviation
- Aircraft: N21850
- Make and model: Piper PA-32-300
- Aircraft serial: 32R795644
- Engine: Lyc IO540*
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

PILOT, UPON TOUCHDOWN TO LANDING, HAD HIS ENGINE QUIT AND WOULD NOT START AND NEEDED A TOW IN.  HE ALSO FOUND THAT HE COULD NOT ADVANCE HIS THROTTLE.  INSPECTED FUEL SERVO AND FOUND PIN OUT ON THE IDLE MIXTURE SETTING.  INSTALLED OLD PIN, WITH HAS HELD PARTICALY IN PLACE WITH THE SPRING, NEW WASHER P/N 177718 AND COTTER PIN 901200. RUN UP CHECK GOOD.
